# SDR USAA990916

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 520
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK AT BS 520, RBL 47 CABIN FLOORBEAM UPPER CHORD.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER EA 65271 AND SB 737-53-1120.  (X)
